Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 430, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 4, 2025, 6:55 AM CDT for 6 counties in Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2025, 6:55 AM CDT (11:55 UTC)
- Expired
- Aug 4, 2025, 7:25 AM CDT
- In force
- 30 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Falls County, TX, Freestone County, TX, Hill County, TX, Limestone County, TX, McLennan County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
320 WUUS54 KFWD 041155 SVRFWD TXC145-161-217-293-309-349-041245- /O.NEW.KFWD.SV.W.0430.250804T1155Z-250804T1245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Fort Worth TX 655 AM CDT Mon Aug 4 2025 The National Weather Service in Fort Worth has issued a * Severe Thunderstorm Warning for... Northeastern McLennan County in central Texas... Southwestern Freestone County in central Texas... Limestone County in central Texas... Southeastern Hill County in central Texas... Northeastern Falls County in central Texas... Southwestern Navarro County in north central Texas... * Until 745 AM CDT. * At 655 AM CDT, severe thunderstorms were located along a line extending from near Wortham to near Tradinghouse Creek Reservoir, moving southeast at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Severe thunderstorms will be near... Mexia, Mart, Fort Parker State Park, and Lake Mexia around 700 AM CDT. Groesbeck and Teague around 705 AM CDT. Other locations impacted by these severe thunderstorms include Birome, Oak Valley, Ben Hur, Watt, Otto, Fallon, Mount Calm, Tehuacana, Richland, and Corbet. This includes Interstate 45 between mile markers 217 and 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection get inside a sturdy structure and stay away from windows. Heavy rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3160 9617 3134 9681 3177 9704 3207 9651 TIME...MOT...LOC 1155Z 327DEG 37KT 3180 9636 3160 9692 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Prater
1 follow-up statement
530 WWUS54 KFWD 041225 SVSFWD Severe Weather Statement National Weather Service Fort Worth TX 725 AM CDT Mon Aug 4 2025 TXC145-161-217-293-309-349-041235- /O.CAN.KFWD.SV.W.0430.000000T0000Z-250804T1245Z/ McLennan TX-Freestone TX-Limestone TX-Hill TX-Falls TX-Navarro TX- 725 AM CDT Mon Aug 4 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLENNAN... SOUTHWESTERN FREESTONE...LIMESTONE...SOUTHEASTERN HILL...NORTHEASTERN FALLS AND SOUTHWESTERN NAVARRO COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the area. Therefore the warning has been cancelled. However gusty winds and heavy rain are still possible with these thunderstorms. && LAT...LON 3160 9617 3134 9681 3177 9704 3207 9651 TIME...MOT...LOC 1224Z 327DEG 37KT 3155 9617 3135 9673 $$ 12
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:54 AM CDT, 1 minute earlier. Its key messages:
- A thunderstorm complex is moving across Central Texas at this time. The main threat continues to be strong to damaging winds, however, there will a low potential for hail to occur.
- Seasonably hot and mostly dry weather resumes by Tuesday. &&
Area forecast discussion, Aug 4, 6:54 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Fort Worth TX 654 AM CDT Mon Aug 4 2025 ...New Aviation, Short Term... .KEY MESSAGES... - A thunderstorm complex is moving across Central Texas at this time. The main threat continues to be strong to damaging winds, however, there will a low potential for hail to occur. - Seasonably hot and mostly dry weather resumes by Tuesday. && .SHORT TERM... /NEW/ Update: The line of severe thunderstorms has moved south of the I-20 corridor and continues moving towards Central and East Texas. Instability ahead of the line ranges from 1200-1500 J/Kg with a weak low level jet in place. This should be enough to propagate the complex through the rest of our area with a threat for strong to damaging winds. Additionally, an axis of instability and moisture extends towards out northwestern-most counties, leading to additional isolated strong thunderstorms. The expectation is for these storms to move south/southeast through the morning and dissipating by the early afternoon. By the mid-afternoon hours, most of the thunderstorm activity will be well south of our region, leaving behind precipitation-free conditions. The remnant cloud cover today will help keep temperatures in the upper 80s to mid 90s. Hernandez Previous Discussion: /Today and Tonight/ A line of storms is now over southwestern Oklahoma and far NW North Texas, continuing to move to the southeast. Wind gusts along the leading edge of the line have ranged between 30-40 mph with frequent lightning continuing. As the complex moves into North Texas, the main threat will be strong wind gusts along the leading edge of the line. With ample amounts of instability still in place, if a more robust thunderstorm develops, a few instances of damaging wind gusts or large hail cannot be ruled out. The line of storms will propagate to the southeast through the early morning hours with most of the storms just south of the I-20 corridor by sunrise. Given the fast moving nature of this complex, most of thunderstorm activity will be south of our region by noon. Having said that, some of the guidance does keep an axis of instability and ascent west of I-35 through the morning and early afternoon. A few additional storms cannot be ruled out within this axis with a few strong storms possible. Small hail, gusty winds, and frequent lightning will be the main concerns. As the shortwave responsible for the incoming thunderstorm complex moves south, rain chances will come to an end this evening. Given this morning's rain and lingering cloud cover, today's highs are likely to remain in the 80s to lower 90s. Tonight, expect temperatures to be in the upper 60s to lower 70s throughout the region with mostly clear skies. No precipitation is expected with winds out of the east/southeast below 10 kts. Hernandez && .LONG TERM... /Issued 131 AM CDT Mon Aug 4 2025/ /Tuesday Onward/ With subsidence increasing across the region, no widespread precipitation is expected on Tuesday. A few isolated showers and storms may develop across the Brazos Valley in the afternoon, however, coverage will remain below 20%. Afternoon temperatures will be in the lower to mid 90s with mostly sunny skies in place. By Wednesday, increasing 500mb heights throughout the Southern Plains will shunt precipitation east of our area. In turn, this will lead to a warming trend as highs climb into the upper 90s starting Wednesday. By Friday, widespread triple digits will return across North Texas with heat index values as high as 108 in some locations. Hernandez && .AVIATION... /NEW/ /12z TAFs/ The greatest impact at this time is occurring at KACT as a line of storms moves overhead. This is expected to continue through 13z with improvement after 14z. For North Texas, the bulk of the precipitation has shifted away from the TAFs. A few lingering showers or isolated storms may develop INVOF the airports, however, direct impacts over the terminal are less probable. Winds are mostly out of the west/southwest at this time, generally below 10 kts. Expect minimal wind direction/speed changes through the rest of the TAF cycle. Hernandez && .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this morning across parts Central Texas. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 89 75 93 77 96 / 50 0 5 0 0 Waco 89 73 92 74 94 / 60 10 10 0 0 Paris 89 71 93 71 96 / 20 5 0 0 0 Denton 89 71 94 73 97 / 40 0 5 0 0 McKinney 89 71 93 73 96 / 40 0 5 0 0 Dallas 90 75 94 76 97 / 50 5 5 0 0 Terrell 89 71 94 73 96 / 40 5 5 0 0 Corsicana 90 73 96 75 97 / 50 10 10 0 0 Temple 91 73 94 73 96 / 40 10 10 5 5 Mineral Wells 92 71 96 72 99 / 40 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Special weather statement, Aug 4, 4:38 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
438 AM CDT Mon Aug 4 2025
TXZ101-102-117-118-041015-
Parker TX-Tarrant TX-Wise TX-Jack TX-
438 AM CDT Mon Aug 4 2025
...A strong thunderstorm will impact portions of southwestern Wise,
southeastern Jack, northeastern Parker and northwestern Tarrant
Counties through 515 AM CDT...
At 438 AM CDT, Doppler radar was tracking a strong thunderstorm near
Poolville, or 13 miles west of Briar, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Springtown around 445 AM CDT.
Weatherford, Willow Park, and Lake Weatherford around 505 AM CDT.
Other locations impacted by this storm include Peaster, Advance,
Cottondale, Keeter, Gibtown, Joplin, Balsora, Agnes, Boonsville, and
Highland Addition.
This includes Interstate 20 between mile markers 408 and 415.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3306 9805 3320 9783 3313 9758 3293 9744
3268 9774
TIME...MOT...LOC 0938Z 325DEG 26KT 3300 9778
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PraterSpecial weather statement, Aug 4, 5:06 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
506 AM CDT Mon Aug 4 2025
TXZ118-133-041030-
Tarrant TX-Johnson TX-
506 AM CDT Mon Aug 4 2025
...A strong thunderstorm will impact portions of northern Johnson and
southwestern Tarrant Counties through 530 AM CDT...
At 506 AM CDT, Doppler radar was tracking a strong thunderstorm over
Benbrook, moving south at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Fort Worth and Crowley around 510 AM CDT.
Burleson around 515 AM CDT.
Joshua around 520 AM CDT.
Cross Timber around 525 AM CDT.
Other locations impacted by this storm include Lillian, Benbrook
Lake, Lake Arlington, Briaroaks, Westover Hills, and Egan.
This includes the following highways...
Interstate 35W between mile markers 31 and 52.
Interstate 20 between mile markers 423 and 444.
Interstate 30 between mile markers 2 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3278 9723 3250 9712 3239 9756 3253 9757
3255 9757 3256 9755 3273 9755
TIME...MOT...LOC 1006Z 341DEG 28KT 3264 9745
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
PraterSpecial weather statement, Aug 4, 5:15 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
515 AM CDT Mon Aug 4 2025
TXZ118-119-134-041030-
Ellis TX-Tarrant TX-Dallas TX-
515 AM CDT Mon Aug 4 2025
...A strong thunderstorm will impact portions of southeastern
Tarrant, northwestern Ellis and southwestern Dallas Counties through
530 AM CDT...
At 515 AM CDT, Doppler radar was tracking a strong thunderstorm near
Arlington, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Arlington, Grand Prairie, Mansfield, Cedar Hill, and Cedar Hill
State Park around 520 AM CDT.
Other locations impacted by this storm include Joe Pool Lake,
Mountain Creek Lake, Dalworthington Gardens, and Lake Arlington.
This includes the following highways...
Interstate 35E between mile markers 410 and 434.
Interstate 20 between mile markers 445 and 471.
Interstate 30 between mile markers 21 and 46.
Interstate 45 between mile markers 278 and 283.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3255 9669 3249 9709 3255 9709 3255 9714
3278 9723 3285 9681
TIME...MOT...LOC 1015Z 336DEG 20KT 3265 9709
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PraterSpecial weather statement, Aug 4, 5:28 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
528 AM CDT Mon Aug 4 2025
TXZ121-122-041100-
Kaufman TX-Van Zandt TX-
528 AM CDT Mon Aug 4 2025
...A strong thunderstorm will impact portions of Kaufman and west
central Van Zandt Counties through 600 AM CDT...
At 527 AM CDT, Doppler radar was tracking a strong thunderstorm near
Kaufman, moving southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of Kaufman and west
central Van Zandt Counties, including the following locations...
Heartland, Whitton, Rand, Stubbs, Becker, Ola, Lawrence, Elmo, Oak
Grove, and Tolosa.
This includes Interstate 20 between mile markers 487 and 522.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3254 9586 3236 9621 3236 9632 3274 9652
3275 9652 3281 9634 3282 9630 3283 9629
3284 9626 3284 9615
TIME...MOT...LOC 1027Z 321DEG 28KT 3265 9625
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
PraterLocal storm report, Aug 4, 5:29 AM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
529 AM CDT Mon Aug 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM Tstm Wnd Gst 3 SE Arlington 32.66N 97.09W
08/04/2025 M61 MPH Tarrant TX ASOS
KGKY gust of 61 mph.
&&
JHLocal storm report, Aug 4, 5:35 AM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
535 AM CDT Mon Aug 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM Tstm Wnd Gst 3 SE Arlington 32.66N 97.10W
08/04/2025 M61 MPH Tarrant TX ASOS
KGKY ASOS gust to 61 mph at 527 am.
&&
JHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:55 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 50 min |
| Aug 4, 2:43 AM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Aug 4, 3:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Montague | 59 min |
| Aug 4, 3:36 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 24 min |
| Aug 4, 3:40 AM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Aug 4, 3:44 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 61 min |
| Aug 4, 3:58 AM CDT | Special Weather Statement | FWD | Denton | 32 min |
| Aug 4, 4:17 AM CDT | Special Weather Statement | FWD | Collin, Dallas | 28 min |
| Aug 4, 4:38 AM CDT | Special Weather Statement | FWD | Parker | 37 min |
| Aug 4, 5:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Aug 4, 5:15 AM CDT | Special Weather Statement | FWD | Dallas | 15 min |
| Aug 4, 5:25 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 65 min |
| Aug 4, 5:28 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Aug 4, 6:00 AM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan, Navarro | 60 min |
| Aug 4, 6:06 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 54 min |
| Aug 4, 7:00 AM CDT | Special Weather Statement | FWD | Freestone | 30 min |
| Aug 4, 7:05 AM CDT | Special Weather Statement | FWD | McLennan | 25 min |
| Aug 4, 7:16 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 44 min |
| Aug 4, 7:43 AM CDT | Special Weather Statement | FWD | Falls, Milam, Robertson | 47 min |
| Aug 4, 7:46 AM CDT | Special Weather Statement | FWD | Anderson | 29 min |
| Aug 4, 7:52 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 23 min |
| Aug 4, 8:00 AM CDT | Special Weather Statement | FWD | Leon | 45 min |
| Aug 4, 8:29 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 46 min |
| Aug 4, 8:33 AM CDT | Special Weather Statement | FWD | Somervell | 27 min |
| Aug 4, 8:37 AM CDT | Special Weather Statement | FWD | Hood | 38 min |
| Aug 4, 9:10 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Aug 4, 9:44 AM CDT | Special Weather Statement | FWD | Erath | 46 min |
| Aug 4, 11:38 AM CDT | Special Weather Statement | FWD | Erath | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.